Existence and exponential stability of periodic solution for fuzzy BAM neural networks with periodic coefficient
AbstractA class of fuzzy bidirectional associated memory (BAM) networks with periodic coefficients is studied. Some sufficient conditions are established for the existence and global exponential stability of a periodic solution of such fuzzy BAM neural networks by using a continuation theorem based on the coincidence degree and the Lyapunov-function method. The sufficient conditions are easy to verify in pattern recognition and automatic control. Finally, an example is given to show the feasibility and efficiency of our results.
How to Cite
Dai-xiL., Li-huiY., and ZhangQ.- hong. “Existence and Exponential Stability of Periodic Solution for Fuzzy BAM Neural Networks With Periodic Coefficient”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 12, Dec. 2011, pp. 1672-84, http://umj.imath.kiev.ua/index.php/umj/article/view/2833.